A new subclass of meromorphic function with positive and fixed second coefficients

S. Sivasubramanian, N. Magesh, Maslina Darus

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we introduce and study a subclass MP (α,λ,c) of meromorphic univalent functions. We obtain coefficient estimates, extreme points, growth and distortion bounds, radii of meromorphically starlikeness and meromorphically convexity for the class MP (α,λ,c) by fixing the second coefficient. Further, it is shown that the class MP (α,λ,c) is closed under convex linear combination.

Original languageEnglish
Pages (from-to)271-278
Number of pages8
JournalTamkang Journal of Mathematics
Volume44
Issue number3
DOIs
Publication statusPublished - Sep 2013

Fingerprint

Meromorphic Function
Starlikeness
Coefficient Estimates
Univalent Functions
Convex Combination
Extreme Points
Coefficient
Linear Combination
Convexity
Radius
Closed
Class

Keywords

  • Meromorphic functions
  • Meromorphically convex functions
  • Meromorphically starlike functions

ASJC Scopus subject areas

  • Metals and Alloys
  • Materials Science(all)

Cite this

A new subclass of meromorphic function with positive and fixed second coefficients. / Sivasubramanian, S.; Magesh, N.; Darus, Maslina.

In: Tamkang Journal of Mathematics, Vol. 44, No. 3, 09.2013, p. 271-278.

Research output: Contribution to journalArticle

@article{6eabd4af4d6a4e90980837c4745d0b49,
title = "A new subclass of meromorphic function with positive and fixed second coefficients",
abstract = "In this paper we introduce and study a subclass MP (α,λ,c) of meromorphic univalent functions. We obtain coefficient estimates, extreme points, growth and distortion bounds, radii of meromorphically starlikeness and meromorphically convexity for the class MP (α,λ,c) by fixing the second coefficient. Further, it is shown that the class MP (α,λ,c) is closed under convex linear combination.",
keywords = "Meromorphic functions, Meromorphically convex functions, Meromorphically starlike functions",
author = "S. Sivasubramanian and N. Magesh and Maslina Darus",
year = "2013",
month = "9",
doi = "10.5556/j.tkjm.44.2013.1108",
language = "English",
volume = "44",
pages = "271--278",
journal = "Tamkang Journal of Mathematics",
issn = "0049-2930",
publisher = "Tamkang University",
number = "3",

}

TY - JOUR

T1 - A new subclass of meromorphic function with positive and fixed second coefficients

AU - Sivasubramanian, S.

AU - Magesh, N.

AU - Darus, Maslina

PY - 2013/9

Y1 - 2013/9

N2 - In this paper we introduce and study a subclass MP (α,λ,c) of meromorphic univalent functions. We obtain coefficient estimates, extreme points, growth and distortion bounds, radii of meromorphically starlikeness and meromorphically convexity for the class MP (α,λ,c) by fixing the second coefficient. Further, it is shown that the class MP (α,λ,c) is closed under convex linear combination.

AB - In this paper we introduce and study a subclass MP (α,λ,c) of meromorphic univalent functions. We obtain coefficient estimates, extreme points, growth and distortion bounds, radii of meromorphically starlikeness and meromorphically convexity for the class MP (α,λ,c) by fixing the second coefficient. Further, it is shown that the class MP (α,λ,c) is closed under convex linear combination.

KW - Meromorphic functions

KW - Meromorphically convex functions

KW - Meromorphically starlike functions

UR - http://www.scopus.com/inward/record.url?scp=84888090175&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84888090175&partnerID=8YFLogxK

U2 - 10.5556/j.tkjm.44.2013.1108

DO - 10.5556/j.tkjm.44.2013.1108

M3 - Article

AN - SCOPUS:84888090175

VL - 44

SP - 271

EP - 278

JO - Tamkang Journal of Mathematics

JF - Tamkang Journal of Mathematics

SN - 0049-2930

IS - 3

ER -